# SDR COEA2024031908819

- Difficulty date: January 9, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112036200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 200153 HEAVY CHECK    COE/MAJOR REPAIR: L/H WING FWD SPAR LOWER FLANGE HAS TOOLING MARKS. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00231546...23130 ISSUE A, DATED 3/5/2024.
